Depression

Hi I was on amatrpaline because I was suicidel that helped me but after taking it for 2 years I put on weight I started to cry a lot wake up get angry was not working anymore for me so my doctor prescribed me sertaline was ok for about a week stopped me crying while I was on them I started to have thoughts of self harm I wanted to stab my self then went back to my doctor he gave me lofepramine 70mg one at night and one in the morning been on it for 2 days I feel more angry and I'm getting scary dreams and I don't want to do nothing so I did not take it today I went shopping also I don't have any feelings for anyone so please can someone tell me should I take them because I read some times it worse but it gets better.

3 Replies

oldestnewest
  • Hi Sweet, that's true that certain medications can make you feel worse before you feet better. My concern is the kind of side effects you are exhibiting. They need to be overseen by your physician. Stopping the med even for a day will reduce the levels inside you which may make you uncomfortable. I am always concerned when someone resorts to self harm. You do need to call your doctor to let him know what is going on now. Sometimes it's a matter of trial and error until the right medication as well as dose is found. Don't give up but see or call your doctor. Wish you well Sweet. x

  • Hi Agora thanks for replying I will speak to the doctor I been put on so many antidepressants they work for a while then I started feel angry can't control my temper.

  • I understand you I too ha e been on so many different antidepressants, recently put on cymbalta 60mg and doing really well. Wishing you well

You may also like...